Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
An analytic family of representations for the mapping class group of punctured surfaces

Francesco Costantino and Bruno Martelli

Geometry & Topology 18 (2014) 1485–1538
Bibliography
1 J E Andersen, Asymptotic faithfulness of the quantum SU(n) representations of the mapping class groups, Ann. of Math. 163 (2006) 347 MR2195137
2 T M Apostol, Introduction to analytic number theory, Springer (1976) MR0434929
3 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
4 D Bullock, Rings of SL2()–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
5 D Bullock, C Frohman, J Kania-Bartoszyńska, The Yang–Mills measure in the Kauffman bracket skein module, Comment. Math. Helv. 78 (2003) 1 MR1966749
6 M Burger, P de la Harpe, Constructing irreducible representations of discrete groups, Proc. Indian Acad. Sci. Math. Sci. 107 (1997) 223 MR1467427
7 L Charles, J Marché, Multicurves and regular functions on the representation variety of a surface in SU(2), Comment. Math. Helv. 87 (2012) 409 MR2914854
8 F Costantino, J Marché, Generating series and asymptotics of classical spin networks, to appear in Journal of Europ. Math. Soc. arXiv:1103.5644
9 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
10 M H Freedman, K Walker, Z Wang, Quantum SU(2) faithfully detects mapping class groups modulo center, Geom. Topol. 6 (2002) 523 MR1943758
11 C Frohman, J Kania-Bartoszyńska, The quantum content of the normal surfaces in a three-manifold, J. Knot Theory Ramifications 17 (2008) 1005 MR2439773
12 W M Goldman, The mapping class group acts reducibly on SU(n)–character varieties, from: "Primes and knots" (editors T Kohno, M Morishita), Contemp. Math. 416, Amer. Math. Soc. (2006) 115 MR2276138
13 E Guentner, N Higson, Weak amenability of CAT(0)–cubical groups, Geom. Dedicata 148 (2010) 137 MR2721622
14 J Y Ham, W T Song, The minimum dilatation of pseudo-Anosov 5–braids, Experiment. Math. 16 (2007) 167 MR2339273
15 J Hoste, J H Przytycki, The Kauffman bracket skein module of S1 × S2, Math. Z. 220 (1995) 65 MR1347158
16 T Januszkiewicz, For right-angled Coxeter groups z|g| is a coefficient of a uniformly bounded representation, Proc. Amer. Math. Soc. 119 (1993) 1115 MR1172951
17 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
18 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton Univ. Press (1994) MR1280463
19 A N Kirillov, N Y Reshetikhin, Representations of the algebra Uq(sl2), q–orthogonal polynomials and invariants of links, from: "Infinite-dimensional Lie algebras and groups" (editor V G Kac), Adv. Ser. Math. Phys. 7, World Sci. Publ. (1989) 285 MR1026957
20 W B R Lickorish, Three-manifolds and the Temperley–Lieb algebra, Math. Ann. 290 (1991) 657 MR1119944
21 W B R Lickorish, Skeins and handlebodies, Pacific J. Math. 159 (1993) 337 MR1214075
22 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
23 G W Mackey, The theory of unitary group representations, University of Chicago Press (1976) MR0396826
24 J Marché, The Kauffman skein algebra of a surface at √ − 1, Math. Ann. 351 (2011) 347 MR2836662
25 J Marché, M Narimannejad, Some asymptotics of topological quantum field theory via skein theory, Duke Math. J. 141 (2008) 573 MR2387432
26 G Masbaum, P Vogel, 3–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656
27 A Papadopoulos, R C Penner, A characterization of pseudo-Anosov foliations, Pacific J. Math. 130 (1987) 359 MR914107
28 L Paris, Actions and irreducible representations of the mapping class group, Math. Ann. 322 (2002) 301 MR1893918
29 R C Penner, Bounds on least dilatations, Proc. Amer. Math. Soc. 113 (1991) 443 MR1068128
30 R C Penner, Universal constructions in Teichmüller theory, Adv. Math. 98 (1993) 143 MR1213724
31 M V Pimsner, Cocycles on trees, J. Operator Theory 17 (1987) 121 MR873465
32 J H Przytycki, Skein modules of 3–manifolds, Bull. Polish Acad. Sci. Math. 39 (1991) 91 MR1194712
33 J H Przytycki, Kauffman bracket skein module of a connected sum of 3–manifolds, Manuscripta Math. 101 (2000) 199 MR1742248
34 T Pytlik, R Szwarc, An analytic family of uniformly bounded representations of free groups, Acta Math. 157 (1986) 287 MR857676
35 J Roberts, Quantum invariants and skein theory, PhD thesis, University of Cambridge (1994)
36 A S Sikora, Skein modules and TQFT, from: "Knots in Hellas ’98 (Delphi)" (editors C M Gordon, V F R Jones, L H Kauffman, S Lambropoulou, J H Przytycki), Ser. Knots Everything 24, World Sci. Publ. (2000) 436 MR1865721
37 A Valette, Cocycles d’arbres et représentations uniformément bornées, C. R. Acad. Sci. Paris Sér. I Math. 310 (1990) 703 MR1055232